Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Jacksonville, FL

January 25, 2007Suwannee County, Florida

NWS Jacksonville, FL issued this red flag warning at Jan 25, 2007, 3:04 AM EST for Suwannee County, Florida. It took effect at Jan 25, 2007, 2:00 PM EST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 25, 2007, 3:04 AM EST (08:04 UTC)
In effect from
Jan 25, 2007, 2:00 PM EST
Expired
Jan 25, 2007, 5:52 PM EST
In force
4 hr
Issued by
NWS Jacksonville, FL

County Suwannee County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2698 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 250804
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 AM EST THU JAN 25 2007

FLZ022>025-030>033-035>038-040-252015-
/O.CAN.KJAX.FW.A.0004.070125T1700Z-070125T2300Z/
/O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
304 AM EST THU JAN 25 2007

...FIRE WEATHER WATCH IS CANCELLED FOR THIS AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH FOR THIS AFTERNOON BUT A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON.

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
THROUGH THIS AFTERNOON. THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER
THE AREA FRIDAY WITH AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW
CRITICAL VALUES BY NOON ON FRIDAY AND PERSIST BELOW 35% 4 TO 8
HOURS. MINIMUM VALUES WILL LIKELY FALL BETWEEN 20 TO 25%.

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. A WARNING WILL LIKELY BE REQUIRED WITH THIS AFTERNOONS
FIRE WEATHER PACKAGE ISSUANCE.


$$

FLZ020-021-252015-
/O.UPG.KJAX.FW.A.0004.070125T1700Z-070125T2300Z/
/O.NEW.KJAX.FW.W.0004.070125T1900Z-070125T2300Z/
/O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
HAMILTON-SUWANNEE-
304 AM EST THU JAN 25 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EST THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON. 

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TODAY USHERING IN DRY AIR AND PRODUCING A TIGHT LOW LEVEL
PRESSURE GRADIENT OVER OUR AREA RESULTING IN BREEZY NORTHWEST
WINDS FROM 15 TO 20 MPH. AFTERNOON RELATIVE HUMIDITIES ARE
EXPECTED TO FALL BELOW CRITICAL VALUES ACROSS THE AREA BY
2 PM...WITH MINIMUM VALUES AROUND 30 TO 35 % FOR 2 TO 3 HOURS.
THESE DRY CONDITIONS IN CONCERT WITH BREEZY LOW LEVEL WINDS WILL
CREATE POTENTIALLY DANGEROUS FIRE GROWTH CONDITIONS ACROSS
NORTHEAST FLORIDA...THEREFORE A RED FLAG WARNING HAS BEEN ISSUED.

A DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH AFTERNOON
RELATIVE HUMIDITIES TO FALL BELOW CRITICAL VALUES BY NOON AND
PERSIST BELOW 35% 4 TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL
BETWEEN 20 TO 25%.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH
SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE.

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. A WARNING WILL LIKELY BE REQUIRED WITH THIS AFTERNOONS
FIRE WEATHER PACKAGE ISSUANCE FOR FRIDAY AFTERNOON.

$$

GAZ132>136-149>153-162>165-252015-
/O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
304 AM EST THU JAN 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

A DRY AIRMASS WILL FUNNEL OVER THE AREA TONIGHT. AFTERNOON
RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON
ON FRIDAY AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM
VALUES WILL LIKELY FALL BETWEEN 15 TO 20%.

A FIRE WEATHER WATCH IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

DEESE
2 follow-up statements
000 
WWUS82 KJAX 251838
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
138 PM EST THU JAN 25 2007

FLZ020-021-252300-
/O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
/O.NEW.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/
/O.CON.KJAX.FW.W.0004.070125T1900Z-070125T2300Z/
HAMILTON-SUWANNEE-
138 PM EST THU JAN 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR BREEZY WINDS AND LOW HUMIDITIES...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY 
FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG 
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON.

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST TODAY
AND TONIGHT. AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO FALL
BELOW CRITICAL VALUES ACROSS THE AREA BY 3 PM... WITH MINIMUM
VALUES AROUND 35% FOR 2 HOURS. THESE DRY CONDITIONS IN CONCERT
WITH BREEZY LOW LEVEL WINDS WILL CREATE POTENTIALLY DANGEROUS FIRE
GROWTH CONDITIONS ACROSS NORTHEAST FLORIDA...THEREFORE A RED FLAG
WARNING HAS BEEN ISSUED.

THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH
AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL VALUES BY
NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8
HOURS WITH MINIMUM VALUES NEAR 20%.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES
WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND
SPEEDS OF 15 MPH OR MORE. A RED FLAG WARNING IS ALSO ISSUED IN FLORIDA
WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR
OR MORE CONSECUTIVE HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

GAZ132>136-149>153-162>165-261130-
/O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
/O.NEW.KJAX.FW.W.0005.070126T1700Z-070126T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
138 PM EST THU JAN 25 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY AIRMASS WILL FUNNEL OVER THE AREA TONIGHT. AFTERNOON
RELATIVE HUMIDITIES WILL FALL BELOW CRITICAL VALUES AROUND NOON ON
FRIDAY AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM VALUES
WILL LIKELY FALL BETWEEN 15 TO 20%.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ022>025-030>032-035>037-040-261130-
/O.UPG.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
/O.NEW.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA-
PUTNAM-MARION-
138 PM EST THU JAN 25 2007

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY WITH
AFTERNOON RELATIVE HUMIDITIES FALLING BELOW CRITICAL VALUES BY
NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4 TO 8
HOURS. MINIMUM VALUES WILL LIKELY FALL AROUND 20%.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS RED FLAG WARNING.

$$

FLZ033-038-261130-
/O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
ST JOHNS-FLAGLER-
138 PM EST THU JAN 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TONIGHT. THE DRY AIRMASS WILL CONTINUE TO FUNNEL OVER THE AREA FRIDAY
WITH AFTERNOON RELATIVE HUMIDITIES EXPECTED TO FALL BELOW CRITICAL VALUES
BY NOON ACROSS INLAND AREAS. CRITICALLY LOW VALUES ARE EXPECTED
FOR 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH IS IN EFFECT. 

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THIS FIRE WEATHER WATCH.

$$

ENYEDI
000 
WWUS82 KJAX 252252
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EST THU JAN 25 2007

FLZ020-021-261100-
/O.CAN.KJAX.FW.W.0004.000000T0000Z-070125T2300Z/
/O.CON.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/
HAMILTON-SUWANNEE-
552 PM EST THU JAN 25 2007

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
FRIDAY FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
RED FLAG WARNING FOR THIS AFTERNOON. A RED FLAG WARNING REMAINS
IN EFFECT FROM 10 AM TO 6 PM EST FRIDAY.

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA
AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS
BY NOON ON FRIDAY. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW
35% FOR 4 TO 8 HOURS WITH MINIMUM VALUES NEAR 20%.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

GAZ132>136-149>153-162>165-261100-
/O.CON.KJAX.FW.W.0005.070126T1700Z-070126T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
552 PM EST THU JAN 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
FRIDAY FOR EXTENDED DURATIONS OF LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 5 PM EST
FRIDAY. 

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA
AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS
AROUND NOON AND PERSIST FROM 20 TO 25% FOR 4 TO 6 HOURS. MINIMUM
VALUES WILL LIKELY FALL BETWEEN 15 TO 20%.

A RED FLAG WARNING IS ISSUED IN GEORGIA WHEN MINIMUM RELATIVE
HUMIDITIES FALL BELOW 25 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ022>025-030>032-035>037-040-261100-
/O.CON.KJAX.FW.W.0005.070126T1500Z-070126T2300Z/
COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-GILCHRIST-ALACHUA-
PUTNAM-MARION-
552 PM EST THU JAN 25 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM EST
FRIDAY. 

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA
AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS
BY NOON. CRITICAL VALUES ARE EXPECTED TO PERSIST BELOW 35% FOR 4
TO 8 HOURS. MINIMUM VALUES WILL LIKELY FALL AROUND 20%.

A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ033-038-261100-
/O.CON.KJAX.FW.A.0005.070126T1500Z-070126T2300Z/
ST JOHNS-FLAGLER-
552 PM EST THU JAN 25 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. 

STRONG HIGH PRESSURE WILL BUILD OVER OUR AREA FROM THE WEST
TONIGHT AND FRIDAY. A VERY DRY AIR MASS WILL MOVE INTO THE AREA
AND RELATIVE HUMIDITY VALUES WILL PLUMMET BELOW CRITICAL LEVELS
BY NOON ACROSS INLAND AREAS. CRITICALLY LOW VALUES ARE EXPECTED
FOR 2 TO 4 HOURS...THEREFORE A FIRE WEATHER WATCH IS IN EFFECT.

A FIRE WEATHER WATCH IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE
HUMIDITIES MAY FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE
HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 25, 3:00 AM EST, 4 minutes earlier.

Area forecast discussion, Jan 25, 3:00 AM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
300 AM EST THU JAN 25 2007

.SYNOPSIS...UPPER POLAR VORTEX HAS SHIFTED E OVER E CANADA WITH TROF
EXTENDING SW TO UPPER LOW OVER NW MEXICO. THIS LOW HAS RETROGRADED
SLOWLY W SINCE LAST NIGHT AND WILL CONTINUE TO DO S OF LARGE UPPER
HIGH OVER THE W 1/2 OF THE US. AT THE SFC...LOW PRESSURE OVER THE
SE GOMEX WITH LARGE SHIELD OF LIGHT RAIN TO OCCASIONALLY MODERATE
RAIN OVER THE NE GOMEX...N FLORIDA AND EXTREME S GA.

.SHORT TERM...MODELS CONTINUE IN AGREEMENT THAT UPPER TROF WILL PUSH
E TODAY AS UPPER LOW OVER N MEXICO CONTINUES TO CUT OFF AND
RETROGRADE W. THIS SHOULD SHUNT PRECIP AND CLOUD FIELD SE THRU THE
DAY. HAVE SEEN LITTLE SIGN THAT THIS IS BEGINNING AS YET..BUT MODELS
INDICATE THAT SHOULD BEGIN A BIT LATER THIS MORNING. HAVE MADE FEW
CHANGES TO EXISTING FCST.

GREATEST FCST CHALLENGE THEREAFTER WILL BE MIN TEMPS THE 2 NIGHTS.
HIGH PRESSURE WILL BUILD OVER THE S MS VALLEY TONIGHT...WITH WINDS
NOT DECOUPLING UNTIL LATE TONIGHT...MIN TEMPS WILL ONLY DROP BELOW
FREEZING FOR A COUPLE OF HOURS OVER THE INTERIOR. STILL LOOKS LIKE
IT WILL BE COLD ENUF TO UPGRADE OUR FREEZE WATCH TO A WARNING
TONIGHT. A FREEZE LOOKS LIKE MORE OF A SLAM DUNK FOR FRI NIGHT...
AND HAVE ISSUED A FREEZE WATCH FOR MUCH OF INLAND NE FL.

.LONG TERM...HAVE MADE LITTLE CHANGE TO EXTENDED TEMPS. LAST 3 RUNS
OF MEX MOS HAVE BEEN IN GOOD AGREEMENT. STILL APPEARS THAT NEXT
CHANCE OF RAIN WILL OCCUR ON SUN AS LOW PRESSURE DEVELOPS OVER THE
GOMEX AND MOVES ACROSS N FL. ANOTHER FREEZE APPEARS TO BE IN THE
OFFING FOR TUE MORNING OF NEXT WEEK.

&&

.AVIATION...HIGH PRESSURE WILL GRADUALLY BUILD IN THIS AFTERNOON BUT
UNTIL THEN EXPECT CONTINUED LIGHT RAIN OVER THE TERMINALS. CIGS
REMIN VFR AT ALL SITES AND EXPECT THIS TREND TO CONTINUE THROUGH
THIS AFTERNOON. MIXING TOOLS INDICATE SOME GUSTINESS TO THE WINDS
THIS AFTERNOON WITH 20 MPH POSSIBLE OVER THE GEORGIA PORTION AND
EXTREME NORTHEAST FLORIDA.

&&

.MARINE...PRESSURE GRADIENT TO INCREASE RADPIDLY THIS AFTERNOON WITH
SCA CONDITIONS TAKING HOLD OVER THE OFFSHORE WATERS AFTER 18Z.
STRONGEST OF THE WINDS HOLD OFF UNTIL AFTER 00Z AND THEREFORE HAVE
ONE ADDITIONAL PACKAGE TO DETERMINE THE NEED FOR GALE WARNINGS. AT
THIS TIME WILL GO WITH OCCASIONAL GUSTS TO GALE DUE TO FAVORABLE
COLD AIR ADVECTION PATTERN OVER RELATIVELY WARM WATERS.

&&

.FIRE WEATHER...WATCH INHERITED FOR THE ENTIRE AREA BUT AFTER
LOADING IN LATEST DATA...IT APPEARS THE MOST LIKELY AREAS FOR LOW RH
AND WINDS COMBO ARE CONFINED TO ONLY 2 COUNTIES IN THE SUWANNEE
VALLEY...HAMILTON AND SUWANNEE. VERY BORDERLINE FOR EVEN THESE TWO
ZONES...BUT SINCE WE ONLY NEED ONE INSTANCE OF WINDS PLUS RH...FEEL
AND WARNING WILL BE THE WAY TO GO. FOR FRIDAY...MUCH DRIER AIR TO
WORK IN AND AFTER INCORPORATING MIXING INTO THE VALUES...DEWPOINTS
IN THE MID TEENS ARE POSSIBLE. THIS LOOKS TO BE A RED FLAG EVENT ARE
WIDE AND CURRENT WATCH WILL NEED TO BE UPGRADED WITH NEXT ISSUANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  30  56  26 /  20   0   0   0
SSI  60  34  54  36 /  50   0   0   0
JAX  59  31  57  31 /  50   0   0   0
SGJ  59  38  57  38 /  60   0   0   0
GNV  58  31  59  30 /  60   0   0   0
OCF  59  32  60  33 /  60   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING
FOR      ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-NASSAU-PUTNAM-SUWANNEE-UNION.

     FREEZE WARNING FROM 5 AM TO 8 AM EST FRIDAY FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

     RED FLAG WARNING FROM 2 PM TO 6 PM EST THIS AFTERNOON FOR
     HAMILTON-SUWANNEE.

GA...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
     ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-
     WAYNE.

AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 2 PM EST
FRIDAY      FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60
NM      OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60
NM      OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60
NM      OFFSHORE.

&&

CARROLL/DEESE
Hazardous weather outlook, Jan 24, 1:04 PM EST, 14 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
104 PM EST WED JAN 24 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-242300-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
104 PM EST WED JAN 24 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A FREEZE WATCH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING. TEMPERATURES ARE EXPECTED TO FALL TO OR SLIGHTLY
BELOW FREEZING BEFORE SUNRISE ON FRIDAY...FOR DURATIONS AROUND 2
HOURS. A LIGHT FREEZE IS ALSO POSSIBLE OVER INLAND AREAS SATURDAY
MORNING.

DRY AIR ACROSS THE AREA WILL LEAD TO AN INCREASED FIRE DANGER IN
NORTHEAST FLORIDA ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 4:44 AM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union24 hr
Jan 25, 4:44 AM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union27 hr
Jan 25, 1:38 PM ESTRed Flag WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union28 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.